Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart

CVS Health

CVS Health Ibuprofen Tablets 200 Mg, Pain Reliever/Fever Reducer (Nsaid) 500 Ct

Compare to Advil active ingredient. Ibuprofen Tablets 200 mgactive ingredient is 200 mg of ibuprofen, pain reliever/fever reducer and a nonsteroidal anti-inflammatory drug (NSAID)for adults and childr…

Ingredients

Active Ingredient (in Each Tablet): Ibuprofen (200 mg) (NSAID) (Nonsteroidal Anti-Inflammatory Drug). Inactive Ingredients: Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Hypromellose,…